2 doctors weighed in:

Had mirena (levonorgestrel) for 4 years. My periods seem to be getting more irregular. Is this normal?

2 doctors weighed in
Dr. Asha Kamnani
Obstetrics & Gynecology
1 doctor agrees

In brief: Yes

Mirena (levonorgestrel) last for 5 years for contraception.
Your periods will gradually get lighter and more irregular and it may even disappear. Period irregularity is very common with Mirena (levonorgestrel).

In brief: Yes

Mirena (levonorgestrel) last for 5 years for contraception.
Your periods will gradually get lighter and more irregular and it may even disappear. Period irregularity is very common with Mirena (levonorgestrel).
Dr. Asha Kamnani
Dr. Asha Kamnani
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors